MathSciNet Relay Station
MathSciNet bibliographic data
MR2350887 (2008i:47131) 47H10 (47H05 47H09)
Yao, Yonghong; Liou, Yeong-Cheng; Chen, Rudong Strong convergence of an iterative algorithm for pseudocontractive mapping in Banach spaces. Nonlinear Anal. 67 (2007), no. 12, 3311–3317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement